MAUDE Adverse Event Report: AROA BIOSURGERY OVITEX 1S; SURGICAL MESH

AROA BIOSURGERY OVITEX 1S; SURGICAL MESH
Model Number F10246-0610P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Dysphagia/ Odynophagia (1815)
Date of Event 09/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dysphagia and perforation (i.E.Erosion) are noted as possible adverse events reported associated with hernia repair in the ovitex instructions for use.A batch record review showed no non-conformances or anomalies that may have caused or contributed to the event.
 
Event or Problem Description
It was reported that a patient underwent hiatal hernia repair with ovitex 1sp and the linx reflux management system on (b)(6) 2025.The patient presented with dysphagia and returned in (b)(6) 2025 for endoscopy on (b)(6) 2025 where potential entry into the esophagus was noted.The surgeon noted that they plan to perform an additional endoscopy to address the issue.

Brand Name
OVITEX 1S
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY
2 kingsford smith place
airport oaks
auckland 2022
NZ  2022
MDR Report Key23323099
Report Number3010513348-2025-00015
Device Sequence Number9949177
Product Code FTM
UDI-Device Identifier09421904065086
UDI-Public09421904065086
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2025
Report Date (Section F) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberF10246-0610P
Device Lot NumberERT-24I19
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/01/2025
Device Age1 YR
Event Location Hospital
Date Report to Manufacturer10/01/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Date Report Sent to FDA10/17/2025